# SDR SWAA2022072728474

- Difficulty date: July 14, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STAB RIB #5 (STA 129.50) HAS CRACK AT LWR O/B FLANGE AT STIFFENER #2. / [01] PERFORMED HFEC INSP ON RIB#5 STA 129.50 LOWER O/B FLANGE AT STIFFENER#2 B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED MARKED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[07] FABRICATED REPAIR ANGLE AS PER B737-700 SRM 55-10-09-2R-5;[08] VERIFIED STEP 7  OK TO TREAT AND PRIME ANGLE;[09] TREATED AND PRIMED AS PER B737-700 AMM 51-21-41-701; B737-700 AMM 51-21-72-370-801;[10] OK TO INSTALL ANGLE;[11] INSTALLED REPAIR ANGLE AT RIB#5 STA 129.50 STIFFENER #2 LOWER SIDE SRM 55-10-09-2R-5;[12] FABRICATED FILLER MATERIAL USED 7075-T6-.063 SRM 55-10-09-2R-5;[13] VERIFIED STEP 11 AND 12;[14] CORRECTION TO STEP 8.  RII INSPECTION ACCOMPLISHED BY MANUEL RABASSA VERIFIED STEP 7 OK TO TREAT AND PRIME ANGLE;[15] CORRECTION TO STEP 10.  RII INSPECTION ACCOMPLISHED BY MANUEL RABASSA OK TO INSTALL ANGLE;[16] INSTALLED REPAIR ANGLE AT RIB#5 STA 129.50 STIFFENER #2 LOWER SIDE SRM 55-10-09-2R-5;[17] TREATED AND PRIMED AS PER B737-700 AMM 51-21-41-701; B737-700 AMM 51-21-72-370-801;[18] INSTALLED REPAIR ANGLE AND FILLER AT RT. STAB RIB 5 PER SRM 55-10-09-2R-5;
